# SDR DU4R9600048

- Difficulty date: September 30, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N920VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47262
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, FOUND AFT CARGO PIT BS 917.0 BETWEEN LONGEONS 29R AND 29L FRAME IS CORRODED FORWARD AFT, UPPER AND LOWER SURFACES.
